Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 16, Number 4

All articles in this issue are freely accessible.

A type of singular points for a transformation of three variables
W. V. Lovitt.
Trans. Amer. Math. Soc. 16 (1915), 371-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501019
The reduction of multiple $L$-integrals of separated functions to iterated $L$-integrals
J. K. Lamond.
Trans. Amer. Math. Soc. 16 (1915), 387-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501020
Independent generators of a group of finite order
G. A. Miller.
Trans. Amer. Math. Soc. 16 (1915), 399-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501021
On the zeros of the function, $P(x)$, complementary to the incomplete gamma function
Charles N. Haskins.
Trans. Amer. Math. Soc. 16 (1915), 405-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501022
Group properties of the residue classes of certain Kronecker modular systems and some related generalizations in number theory
Edward Kircher.
Trans. Amer. Math. Soc. 16 (1915), 413-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501023
Sur l’intégrale de Lebesgue
C. De La Vallée Poussin.
Trans. Amer. Math. Soc. 16 (1915), 435-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501024
A new development of the theory of algebraic numbers
G. E. Wahlin.
Trans. Amer. Math. Soc. 16 (1915), 502-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501025
Ruled surfaces whose flecnode curves have plane branches
A. F. Carpenter.
Trans. Amer. Math. Soc. 16 (1915), 509-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501026
Errata: “Lebesgue integrals containing a parameter, with applications” [Trans. Amer. Math. Soc. 15 (1914), no. 1, 87–106; 1500967]
Burton H. Camp.
Trans. Amer. Math. Soc. 16 (1915), 532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500494